Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil

Posted by C.D. on July 8, 1999, at 17:35:21

In reply to Paxil, posted by Lynn on July 8, 1999, at 8:30:29

> I just switched to Paxil after being on Serzone, which did
> nothing for me. Does anyone have any experience, good
> or bad, with Paxil? What kind of side effects can I expect?
> Thanks.

Dear Lynn,
I had a very unpleasant experience with serzone. It seemed to magnify all of my depression symptoms. I was hesitant to switch to Paxil because so many people on the boards report weight gain but I did make the switch about two months ago. I have never felt better! For the first few days I had increased anxiety, jitters,aggitation and stomach upset. Some of this was probably due to withdrawal from the serzone. These side affects disapeared after the first week. After that I noticed a steady lifting of the depression. I feel better now than I have in years.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:C.D. thread:8431